Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Best approximation in certain Douglas algebras


Author: Rahman Younis
Journal: Proc. Amer. Math. Soc. 80 (1980), 639-642
MSC: Primary 46E15; Secondary 41A50, 46J15
DOI: https://doi.org/10.1090/S0002-9939-1980-0587943-0
MathSciNet review: 587943
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The main result of this paper is that if $ f \in {L^\infty }$ and S is a weak peak set for $ {H^\infty }$, then the distance from f to the Douglas algebra $ \{ f \in {L^\infty }:f{\vert _S} \in {H^\infty }{\vert _S}\} $ is attained.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 46E15, 41A50, 46J15

Retrieve articles in all journals with MSC: 46E15, 41A50, 46J15


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1980-0587943-0
Keywords: M-ideal, weak peak set, best approximation
Article copyright: © Copyright 1980 American Mathematical Society